Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 216923, 17 pages
http://dx.doi.org/10.1155/2012/216923
Research Article

A Numerical Scheme to Solve Fuzzy Linear Volterra Integral Equations System

Department of Mathematics, Islamic Azad University, Urmia Branch, Urmia 5715944867, Iran

Received 20 February 2012; Revised 14 June 2012; Accepted 16 June 2012

Academic Editor: Said Abbasbandy

Copyright © 2012 A. Jafarian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Jafarian, S. Measoomy Nia, and S. Tavan, “A Numerical Scheme to Solve Fuzzy Linear Volterra Integral Equations System,” Journal of Applied Mathematics, vol. 2012, Article ID 216923, 17 pages, 2012. doi:10.1155/2012/216923